# SDR DU4R2020051900019

- Difficulty date: May 19, 2020
- Submitted: May 19, 2020
- Operation: General aviation
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 5842
- Aircraft time: 56,726 hours, 38,951 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69366001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FWD OF R1 DOOR, STRINGER CLIP AT STR 10R, FWD SIDE OF FRAME BS 277 HAS CRACK REPAIR IN CONJUNCTION WITH SB 737-53A1241.
